advertisement
Question
Posted by: lisa | 2009/09/28

glucophage

Hi Doc

I am currently on metformin for almost 6 years now and i
haven'  t had a regular cycle. In june i had a miscarriage and went back on glucophage 500mg twice a day. i changed the brand of Glucophage and for the past 3 months after my miscarriage i have had regular cycles. Is this because of the Glucophage or the miscarriage?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

I am not sure what has made your cycle regular but, as long as it remains so, it is good.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement